Chest Tightness And Abdominal Pain In A History Of Drug Abuse?
I want to ask, I used to be a drug user but now I don’t but why when I was sick I continued to take medicine on the chest and stomach, it hurts and I can’t breathe.
Hello, good afternoon Risky ...
First, you need to know in advance what drugs are causing the complaint of tightness that you mean?
Increased stomach acid is often complained by patients as a sensation of 'tightness' in the chest. Complaints of chest tightness and abdominal pain after taking the drug, may be due to the type of medication taken to cause an increase in gastric acid (for example, non-steroidal pain relievers, certain types of antibiotics, steroid drugs, and so on). In addition, shortness of breath that you experience after taking medication can also be caused by allergic reactions to the drug. Other complaints that can arise due to drug allergic reactions other than shortness of breath include swelling on the face, hoarseness, coughing, runny nose, reddish rashes and bumps on the skin, palpitations, itchy and watery eyes.
Complaints of chest tightness and abdominal pain can also occur due to conditions that have nothing to do with the consumption of the drug you mean. Some of these conditions and interests:
gastritis (gastritis) gastric acid disease (GERD), the condition of the increase in stomach acid into the esophagus due to weakening of the muscular ring located between the lower esophagus with the upper stomach. shortness associated with lung disease, such as asthma, bronchitis, etc.
To ensure your condition, we recommend that you see your doctor first. The doctor will conduct questions and answers about complaints, examine the medicines you consume now and before, and do a physical examination to confirm your diagnosis. If the cause is suspected of being due to lung disease, then your doctor may suggest additional examinations such as chest x-ray examination. While waiting to see a doctor, what we can recommend is that you take medicines according to the doctor's instructions or instructions on the drug packaging (on over-the-counter medicines). Note whether the rules of the drug are taken before / after meals. If after taking the drug you experience symptoms of an allergic reaction to the drug that we have mentioned above, stop using the drug immediately and immediately consult a clinic or emergency department nearby. Besides, avoid smoking and cigarette smoke so as not to cause worsening. complaint.
That's all, hope it helps